High order locally one-dimensional method for parabolic problems

Samir Karaa*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We propose a high order locally one-dimensional scheme for solving parabolic problems. The method is fourth-order in space and second-order in time. It is unconditionally stable and provides a computationally efficient implicit scheme. Numerical experiments are conducted to test its high accuracy and to compare it with other schemes.

Original languageEnglish
Pages (from-to)124-129
Number of pages6
JournalLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Publication statusPublished - 2004

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)


Dive into the research topics of 'High order locally one-dimensional method for parabolic problems'. Together they form a unique fingerprint.

Cite this